MAUDE Adverse Event Report: ARROW INTERNATIONAL LLC ARROW PI CVC KIT: 3-L 7 FR X 20 CM AGB; CATHETER,INTRAVASCULAR,THERAPE

ARROW INTERNATIONAL LLC ARROW PI CVC KIT: 3-L 7 FR X 20 CM AGB; CATHETER,INTRAVASCULAR,THERAPE
Catalog Number CDC-45703-XPCN1A
Medical Device Problem Codes Crack (1135); Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/11/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "we had 2 with cracked hubs pulling in air".There was no patient harm or injury.No medical intervention required.The patient's current condition is unknown at this time.Associate mdr numbers include: 9680794-2026-00167.
 
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "we had 2 with cracked hubs pulling in air".There was no patient harm or injury.No medical intervention required.The patient's current condition is unknown at this time.Associate mdr numbers include:9680794-2026-00168 and 9680794-2026-00167.
 
Additional Manufacturer Narrative
Qn# (b)(4).The customer provided one photo for evaluation.The complaint of a cracked needle hub was confirmed by the photo, which shows a distinct crack in the needle hub of the 18ga introducer needle.No definite signs of use were observed.The customer also returned an unopened cvc kit for analysis.Visual analysis revealed that the needle hub contained a crack on the hub.Microscopic examination confirmed the cracks.A device history record review was performed, and no relevant findings were identified.The instructions for use (ifu) provided with this kit warns the user, "some disinfectants used at catheter insertion site contain solvents which can weaken the catheter material.Alcohol , acetone, and polyethylene glycol can weaken the structure of polyurethane materials.These agents may also weaken the adhesive bond between catheter stabilization device and skin".The customer report of needle hub cracked was confirmed by evaluation of the returned sample.Visual analysis revealed a crack in the needle hub.The failure mode identified is consistent with the failure mode investigated per a previously opened capa.Based on the capa investigation, the root cause of this complaint is design related.Teleflex has identified that this needle hub material is susceptible to cracking when placed under stress (i.E.Pressed onto a tapered luer fitting, sideloaded as the clinician attempts to locate a vessel, etc.) in the presence of liquid alcohol-based disinfectants.The capa was implemented using a new alcohol-resistant material to manufacture the needle hub.The needle hub from this complaint was confirmed to be made from the old needle hub material.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
ARROW PI CVC KIT: 3-L 7 FR X 20 CM AGB
Common Device Name
CATHETER,INTRAVASCULAR,THERAPE
Manufacturer (Section D)
ARROW INTERNATIONAL LLC
morrisville NC
Manufacturer (Section G)
ARROW INTERNATIONAL DE MEXICO S.A. DE C.V.
ave. washington 3701
colonia panamericana, chihuahua
chihuahua 31200
MX   31200
Manufacturer Contact
katharine tarpley
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key24559337
Report Number9680794-2026-00168
Device Sequence Number10114669
Product Code FOZ
UDI-Device Identifier10801902161243
UDI-Public(01)10801902161243(11)251015(17)270430(10)33F25J0694(21)
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K071538
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 02/11/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberCDC-45703-XPCN1A
Device Lot Number33F25J0694
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/19/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/11/2026
Supplement Date Received by Manufacturer03/11/2026
Initial Report FDA Received Date03/10/2026
Supplement Report FDA Received Date03/16/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED; NOT REPORTED
Patient SexUnknown